# SDR DALA12013155644

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 600-640 RT OTBD SEAT TRACK CROWN FOUND MINOR SCRATCH.  SCRATCH REMOVED IAW SRM 51-10-02, REV 107. FOUND EXCEED LIMIT IAW SRM 53-00-52, FIG 101, REV 107. L=2", W=0.5", D=0.1" MATERIALS REMOVED.  REPAIR CARRIED OUT  IAW SRM 53.
